# SDR DALA2023072505984

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FRAME SECTION STA 132 WAS DAMAGED DURING LANDING. MAINTENANCE REMOVED LOWER FRAME SECTION PER B717 SRM 51-40-02. LOCATED AND DRILLED NEW SPLICES PER B717 DWG 9911512. INSTALLED NEW SPLICES AND REPLACEMENT 132 FRAME SECTION PER B717 SRM 51-40-02 AND DWG #9911512. (LP #2882770)
